Keywords = tree
Number of Articles: 3
1. The 2-dimension of a Tree

Volume 5, Issue 1, Winter and Spring 2020, Pages 69-81

Jason Hedetniemi; Stephen Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder


2. A characterization of trees with equal Roman 2-domination and Roman domination numbers

Volume 4, Issue 2, Summer and Autumn 2019, Pages 95-107

Ismael Gonzalez Yero; Abel Cabrera Martinez


3. On trees with equal Roman domination and outer-independent Roman domination numbers

Volume 4, Issue 2, Summer and Autumn 2019, Pages 185-199

Seyed Mahmoud Sheikholeslami; Sakineh Nazari-Moghaddam